Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

An anti-diffusive scheme for viability problems

Abstract : The value function associated with viability problem is discontinuous. We investigate the Ultra-Bee scheme, particularly interesting for its anti-diffusive property in the transport of discontinuous functions. Our numerical results are very encouraging.
Mots-clés : LISC
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.inrae.fr/hal-02588366
Déposant : Migration Irstea Publications <>
Soumis le : vendredi 15 mai 2020 - 12:41:27
Dernière modification le : mercredi 18 novembre 2020 - 10:26:20

Identifiants

Collections

Citation

O. Bokanowski, S. Martin, R. Munos, H. Zidani. An anti-diffusive scheme for viability problems. Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162. ⟨doi:10.1016/j.apnum.2006.03.004⟩. ⟨hal-02588366⟩

Partager

Métriques

Consultations de la notice

26